logo

SCIENCE CHINA Information Sciences, Volume 61, Issue 3: 039105(2018) https://doi.org/10.1007/s11432-017-9228-6

Verifiable random functions with Boolean function constraints

More info
  • ReceivedFeb 10, 2017
  • AcceptedJul 19, 2017
  • PublishedJan 11, 2018

Abstract

There is no abstract available for this article.


Acknowledgment

This work was supported by National Natural Science Foundation of China (Grant Nos. 61370187, 61472032), NSFC-Genertec Joint Fund For Basic Research (Grant No. U1636104) and Joint Research Fund for Overseas Chinese Scholars and Scholars in Hong Kong and Macao (Grant No. 61628201).


Supplement

Appendix A.


References

[1] Micali S, Rabin M, Vadhan S. Verifiable random functions. In: Proceedings of the 40th Annual Symposium on Foundations of Computer Science. New York: IEEE, 1999. 120--130. Google Scholar

[2] Dodis Y, Yampolskiy A. A verifiable random function with short proofs and keys. In: Public Key Cryptography. New York: Springer, 2005. 416--431. Google Scholar

[3] Kuchta V, Manulis M. Unique aggregate signatures with applications to distributed verifiable random functions. In: Proceedings of the International Conference on Cryptology and Network Security. New York: Springer, 2013. 251--270. Google Scholar

[4] Hofheinz D, Jager T. Verifiable random functions from standard assumptions. In: Proceedings of the Theory of Cryptography Conference. New York: Springer, 2016. 336--362. Google Scholar

[5] Antezana J, Marzo J, Olsen J F. Zeros of random functions generated with de branges kernels. Int Math Res Not, 2016, 2016: rnw078 CrossRef Google Scholar

Copyright 2019 Science China Press Co., Ltd. 《中国科学》杂志社有限责任公司 版权所有

京ICP备18024590号-1